Depersonalization Support Forum banner

serotonin

  1. Discussion
    Does anybody else have an adverse reaction to all medications or supplements regardless of its purpose or action in the body? I've suffered from chronic depersonalization for the last 10 years and anytime I take oral medication of any kind, my symptoms gets worse within an hour and the...
  2. Discussion
    I suspect serotonin has a part in dp. I noticed every serotonin drug/supp I've ever taken makes me dissociate as HELL. The higher the dose, the much worse it gets.They all numb me so no surprise. Is there anything lowers this neurotransmitter? p.s I decided to quit pristiq after being on it for...
  3. Discussion
    I want to share an excerpt from a blog I came across, what do you guys think? "PLEASE DON'T GIVE UP! WE KNOW THE SECRET! WE WANT TO HELP BECAUSE MY DAUGHTER HAS BEEN THERE LIKE YOU AND SUFFERED THROUGH FRICKING HELL!!! After a year of searching for help for my 21 year old daughter we actually...
Top